# SDR AALA006053

- Difficulty date: March 20, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO-CCI - NR 3 EMERGENCY LIGHTS IN SEATS 1 AND 2 D/E ARE OUT.  RECONNECTED CONNECTOR.  SECURED LOOSE WIRES.  OPS CHECK GOOD.  (M)
